# SDR CA190607008

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: C05500008
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CTRL FAULT AFCU INOP  DURING CLIMB CREW HAD FLIGHT CONTROL ADVISORY POST ON EICAS DURING CLIMB - FLIGHT CREW HAD ADVISORY - FLT CTRL FAULT WITH INFO 27 FLT CTRL FAULT AFCU INOP AND MAINTENANCE MESSAGE - HSTA (MPE1) POSITION SENSOR 3 RVDT ELECTRICAL FAULT/REPORTED BY PFCC.  AFCU REPLACED FAULT CLEARED AND AIRCRAFT RELEASED.  AFCU P/N C05500008-003 (TC# 20190607008)
